

# **OUR BESPOKE TOURS IN BORDEAUX**







ArtLuxury Experience has created for you an exceptional bespoke offer to discover the unique Art de Vivre in the Bordeaux region.

We propose to curate for you fully "à la carte" programs and guided visits around: wine & oenology, gastronomy, local history, heritage and culture as well as leisure & sport. All our programs can be tailor-made upon your desires, passions and expectations in Bordeaux, its region, as well as in Charente & Cognac or Basque country.

Last but not least we make also this tour exceptional as you will be accompanied by a unique VIP guide, Alexandre, both for his descendants of a worldwide famous 18<sup>th</sup> century French writer, and his highly renowned expertise in wines.

Please find herewith an example of five different tours illustrating our possibilities to curate your fully personalized tour in this magnificent Bordeaux region!









# « ALIENOR WAS NOT SO WRONG »:

a two days program in Bordeaux region

### \* <u>DAY 1</u>









9:30 AM pick up at the Grand Hotel Intercontinental hotel by your private Guide

-visit of Chateau Haut Bailly, Grand Cru classé - Graves (1h30)
-visit of a typical village of this region: "l'Herbe". (45 minutes)
1:30 - 3:00 PM Lunch at: "Hotel de la Plage chez Magne"

-cruising tour in a pinasse (a typical local boat) (2 hours) 7:00 PM back to Grand Hotel Intercontinental 8:00 PM pick-up at the hotel for a dinner at "Le Noailles", a typical "bistrot chic"

-pivate chauffeur driven service back to the hotel



## \* <u>DAY 2</u>









9:00 AM departure for a walking (possibly biking) guided tour of Bordeaux (2:30 hours) with one of the most renown historian of the city.

12:15 -2:30 PM lunch at "La Maison du Fleuve" an atypical restaurant on the banks of the Garonne.

-Cruising tour on the Garonne River (2hours)
-walking promenade along the Négociant dock (2hours)
6:30 PM back to the Hotel for a little break.
8:00 PM diner at the Bordeaux Gordon Ramsay, the 2\*Michelin restaurant at the Grand hotel Intercontinental.



# ArtLuxury Experience make Paris yours



« *THE GREAT MEN* »: a one day program in Bordeaux







9:45 AM pick up at the hotel by your private Guide

-visit of the Chateau Michel de Montaigne with Its historical tower and museum (1 hour)



-private visit of the Château Malromé, family house of famous painter Toulouse Lautrec, Including Lunch at Maison Daroze located in the domain (3 hours)

-visit of the Château de la Brède and

gardens, historical family house of famous XVIIIth century writer Charles de Montesquieu (2:30 hours)

6:00 PM back to the hotel for a 2 hours break

8:00 PM diner at the restaurant the "Chapon Fin" an authentical restaurant with local cuisine









### « THE BASQUE SPIRIT »:

a two days program in Basque country

\* <u>DAY1</u>









8:00 AM pick up at the Grand hotel Intercontinental by your private Guide (2:15 hours drive)

-visit of the famous Chateau Observatoire d'Abbadia. (1:30 hours) 12:30 - 2:30 PM lunch at the renown "Restaurant du Chene" a charming place where you will be served a typical gastronomy of Basque country.

-visit of the Villa d'Arnaga, where lived the famous Edmond Rostand, since 1960 a museum dedicated to the writer. (2hours) 5:00 PM Check-in at the 5\* Hotel "Auberge Ostape", a charming XVIIth century Manor in a magnificent domain, which among others offers a swimming pool to enjoy a pleasant stay

8:00 PM dinner on site at its gastronomic restaurant "Lore Ttipia", with an exquisite cuisine expressing the flavors of the Pays Basque



\* <u>DAY 2</u>









10:00 AM pick up at the Hotel Ostape by your private Guide

-visit of Espelette village and discover Its specialty (1:30 hours)

12:30 - 2:00 PM lunch at Euskadi Restaurant, renown for its local gastronomy

2:30 PM arrival at Saint Jean de Luz: a tour to discover the emblematic and historical monuments of this famous city (3hours),

where has been celebrated a major royal wedding In the XVIIth century

-visit of the Jean Baptiste Church

-visit the Maison of Louis XIV, world renown as Sun King -visit the Maison de l'Infante

7:30 PM transfer back to the Grand Hotel Intercontinental and take a little break (45 minutes)

8:15 PM dinner at the Chapon Fin, an authentical restaurant with local cuisine





### « THE ANGEL'S SHARE »:

a two days program in Charente & Cognac

\* <u>DAY 1</u>



08:30 AM pick up at the Grand hotel Intercontinental by your private Guide (2 hours drive)

-private visit of "Maison Hennessy" & cognac tasting (1:30 hours)

12:30 AM check in at the Hotel Chai Jean Monnet 1:00 PM Lunch at "la Distillerie" restaurant of the hotel

3:00 PM transfer to a promenade on board of a *gabarde* along the Garonne River (1:30 hours)

6:30 PM back at the hotel (taking a 1 hour rest)

8:00 PM dinner at "Les Foudres" restaurant, hosted at Chai Jean Monnet Hotel



#### \* <u>DAY 2</u>







09:30 AM pick up at the hotel by your private Guide -visit of the "Chateau de la Mercerie" an exceptional neogothic castle from the late XIXth century, sometimes considered as

"the small Versailles of Charente". 12:45 - 2:30 PM lunch In the Domaine Chatelard, a high gastronomic place in a magnificent site.

-visit of the city of Blaye, with its

exceptional Citadel from the late XVIIth century, UNESCO world heritage site (2 hours)

7:00 PM return to Grand hotel Intercontinental (to enjoy a relaxing rest)

8:00 PM dinner at the Bordeaux Gordon Ramsay,

the 2\*Michelin restaurant at the Grand hotel Intercontinental.



\*\*\*\*\*\*